# SDR MASA2015071412232

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 28,130 hours, 23,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN, ROW 13, BULB INOPERATIVE, REPLACED THE BULB.
